# SDR AALA202411181358

- Difficulty date: November 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 61,216 hours, 38,913 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ROTATION, WE GOT LANDING STRUT FAULT. THE GEAR APPEARED TO RETRACT NORMALLY AND DURING CLIMB OUT AFTER CONNECTING THE AUTO PILOT, THE AUTO PILOT DISENGAGED, AND THEN WE GOT A MASTER WARNING THAT THE AUTO THRUST HAD DISENGAGED AS WELL. **SUPPLEMENTAL REPORT FOR SDR AALA202411111358.** (CLOSED)
